# SDR R61A201612170024

- Difficulty date: December 17, 2015
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 23,230 hours, 18,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 17092986001
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, VALVE SUPPORT BRACKET FWD OF LT PACK CRACKED.  MAINTENANCE R & R VALVE SUPPORT BRACKET FWD OF LT PACK IAW SRM 51-41-01, 51-40-02, 51-23-04.
